# SDR CA140728017

- Difficulty date: July 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Stnson 10B
- Aircraft time: 2,771 hours
- Engine: Lyc O435C
- Propeller: Hartzl HC12X208
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION AS PER CAR 571 APPENDIX G FOUND G SWITCH IN UNIT WOULD NOT ACTIVATE. UNIT REMOVED FROM SERVICE.
